# SDR DL757100801

- Difficulty date: February 18, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 63,184 hours, 29,393 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 609 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER HAS DENT STA 609 S-16L.  C/W ERA 480014-14AD REV A AT SAA ON N/R CARD 155114.
